# SDR UIEA201902270133

- Difficulty date: February 10, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 65C275078
- Part serial: 715835A
- Condition: Damaged
- Location: Right
- Part time: 46,841 hours, 47,469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

RIGHT HAND OUTBOARD FORE-FLAP FAIL TO FULLY EXTEND DURING TEST FLIGHT. PILOT REQUESTED EMERGENCY EQUIPMENT BE PRESENT DURING LANDING AFTER TEST FLIGHT.
